# SDR ASAA2021091535960

- Difficulty date: September 15, 2021
- Submitted: September 17, 2021
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 51,349 hours, 15,173 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Part serial: 000709
- Condition: Inoperative
- Location: Nr 2
- Part time: 60,466 hours, 20,673 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FMC WILL NOT UPLOAD ANY DATA. NO WIND REQUEST PROMPT. GROUNDED - YES. SEE LOG PAGE 60112064 FOR CORRECTION OF DEFECT.REMOVED AND REPLACED #2 FMCS COMPUTER IAW AMM 34-61-02-000-801 AND AMM 34-61-02-400-801, ALL REQUIRED SOFTWARE LOADED INTO #2 FMCS COMPUTER AND ADJUSTED FMCS PERFORMANCE FACTORS.  ETOPS GROUND FUNCTIONAL CHECK GOOD IAW AMM 34-61-00-710-801.  CLEARS MEL 34-36J, CONTROL NUMBER 14043584 REMOVED, SEAMC WILL NOTIFIED, NO AIRCRAFT CONFIGURATION CHANGE.
